# SDR SABA980005

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 962
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT-AHN - FLT 5120 - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT STAYED ON AFTER TAKEOFF.  CREW CYCLED GEAR SEVERAL TIMES AND LIGHT REMAINED ON.  AIRCRAFT RETURNED TO CLT AND NO EMERGENCY WAS DECLARED.  MAINTENANCE WAS DISPATCHED AND INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE ON THE UPLOCK SWITCH.  WIRE WAS REPAIRED AND GEAR WAS OPS CHECKED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
